Zero-Hopf bifurcation in a hyperchaotic Lorenz system

Lorena Cid-Montiel, Jaume Llibre, Cristina Stoica

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

We characterize the zero-Hopf bifurcation at the singular points of a parameter codimension four hyperchaotic Lorenz system. Using averaging theory, we find sufficient conditions so that at the bifurcation points two periodic solutions emerge and describe the stability of these orbits. © 2013 Springer Science+Business Media Dordrecht.
Original languageEnglish
Pages (from-to)561-566
JournalNonlinear Dynamics
Volume75
Issue number3
DOIs
Publication statusPublished - 1 Feb 2014

Keywords

  • Averaging theory
  • Hyperchaotic Lorenz system
  • Periodic orbits
  • Zero-Hopf bifurcation

Fingerprint

Dive into the research topics of 'Zero-Hopf bifurcation in a hyperchaotic Lorenz system'. Together they form a unique fingerprint.

Cite this